# SDR CALA2024051001423

- Difficulty date: May 9, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N57862
- Make and model: Boeing 757324
- Aircraft serial: 32586
- Aircraft time: 61,722 hours, 18,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 149N7528466
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NR 170224-0100-00175 GEN ITEM EA 5100-02129 REV H OP 00 1 DURING AGING INSPECTION, FOUND L-BRACKET CRACKED FOR FUSELAGE FA IRING SUPPORT CRACKED, JUST AFT OF RWW RBL-12
